ω-N-α-open sets and ω-N-α-continuity in bitopological spaces

Volume 8, Issue 2, Article 2 - 2020

Authors: Carlos Granados

Copyright © 2020 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File


The main idea of this article is to introduce and characterize the notions of (i, j)-!-N- -open sets in bitopological spaces. It also introduces and studies the concept of (i, j)-!-N- -continuous functions. Moreover, (i, j)-!-N- -connected and (i, j)-!- N- -set-connected functions are defined in bitopological spaces and some of their properties are shown. c 2019 All rights reserved.

How To Cite This Article

C. Granados, ω-N-α_-open sets and ω -N- α -continuity in bitopological spaces, Gen.Lett. Math., 8(2) (2020), 41-50, https://doi.org/10.31559/glm2020.8.2.2